MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.130 HA COATED STD STEM SIZE 0; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.130 HA COATED STD STEM SIZE 0; HIP STEM
Model Number 01.18.130
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 november 2020: lot 133052: (b)(4) items manufactured and released on 17-sep-2013.Expiration date: 2018-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event clinical evaluation: femoral component (stem, head and liner) revision performed 5 years and 9 months after primary cementless total hip arthroplasty.No information concerning patient age, gender, general health status and the presence of comorbidities is available.In the radiographic image provided, radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
Revision surgery for stem loosening 5 years and 9 months after primary surgery.The surgeon revised successfully the stem, head and liner.

Brand Name
STEM: AMISTEM H 01.18.130 HA COATED STD STEM SIZE 0
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10996079
Report Number3005180920-2020-00900
Device Sequence Number777835
Product Code LZO
UDI-Device Identifier07630030804069
UDI-Public07630030804069
Combination Product (Y/N)Y
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number01.18.130
Device Catalogue Number01.18.130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date12/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;